# SDR SWAA072744

- Difficulty date: May 30, 2007
- Submitted: May 31, 2007
- Operation: Air carrier
- Aircraft: N501SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 24178
- Aircraft time: 53,672 hours, 53,945 cycles
- System (JASC): 5524 · Elevator Miscellaneous Structure
- Part: Bearing
- Part number: REP4HE8
- Condition: Worn
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C4 CHECK, RIGHT ELEVATOR FAILED FREE PLAY CHECK.  REMOVED AND REPLACED CONTROL ROD BEARING PER MM.
